Duke Mathematical Journal

Hypercontractivity and logarithmic Sobolev inequalities for the Clifford-Dirichlet form

Leonard Gross

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 42, Number 3 (1975), 383-396.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077311187

Digital Object Identifier
doi:10.1215/S0012-7094-75-04237-4

Mathematical Reviews number (MathSciNet)
MR0372613

Zentralblatt MATH identifier
0359.46038

Subjects
Primary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]
Secondary: 46L99: None of the above, but in this section

Citation

Gross, Leonard. Hypercontractivity and logarithmic Sobolev inequalities for the Clifford-Dirichlet form. Duke Math. J. 42 (1975), no. 3, 383--396. doi:10.1215/S0012-7094-75-04237-4. https://projecteuclid.org/euclid.dmj/1077311187


Export citation